# SDR FDEA201712023438

- Difficulty date: December 2, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK STA 595 X= -27.50 RBL SHOWS LIGHT WEAR. REMOVE AND REPLACED SECTION OF SEAT TRACK BETWEEN STA 585 AND STA 645 AT RBL 27.50 IN REF TO SR10-53-501 AND SRM 53-70-00 FIG 1 VOL 1.
